Публикация №8439

Название публикацииTHE NON-VISCOUS BURGERS EQUATION ASSOCIATED WITH RANDOM POSITION IN COORDINATE SPACE: A THRESHOLD FOR BLOW UP BEHAVIOUR
Название на другом языке
Тип публикацииСтатья
ИзданиеMathematical Models and Methods in Applied Sciences
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2009
Том19
Номер5
ГлаваНе задан
Страницы749-767
АннотацияНе задан
АвторыAlbeverio S.
и др.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1997) THE RATE OF ESCAPE FOR SOME GAUSSIAN PROCESSES AND THE SCATTERING THEORY FOR THEIR SMALL PERTURBATIONS